MathSciNet Relay Station
MathSciNet bibliographic data
MR362407 (50 #14848) 58G10 (57D20)
Miščenko, A. S. Infinite-dimensional representations of discrete groups, and higher signatures. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 38 (1974), 81–106.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement